# SDR CA010409017

- Difficulty date: February 27, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 953 hours
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: AE2463509GO150
- Condition: Leaking
- Location: Mlg Brakes
- Part time: 1,214 hours, 1,276 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED RT BRAKE SOFT, AND BRAKE PRESSURE LOW WARNING ON, CREW LANDED AIRCRAFT NORMALLY USING THRUST REV. AND BRAKES. MAINTENANCE FOUND LEAKING BRAKE HOSE, HOSE REPLACED, BRAKE SYSTEM BLEED.HOSE DATE: AEROQUIP TELFLON HOSE (FOR SKYDROL BRAKE FLUID)  A/PT 04-98, 3000 PSI.
